# SDR SWAA2025040715117

- Difficulty date: March 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS440 AT LEVEL STR26L AFT POSITION AT FWD CARGO COMPARTMENT.  REPLACED ANGLE - CLIP LOCATED BS440 AT LEVEL STR26L AFT POSITION AT FWD CARGO COMPARTMENT IAW. B737-800 SRM 51-10-02-0G-0 ITEM 9 ; SRM 51-40-02-0G-0 SRM 51-20-01-0G-0 AND DWG 143A7505 SHEET:108 REV:-  MEASURE OF CRACK IS 0.467 IN AND NOT FOUND ALLOWABLE DAMAGE IAW 53-00-53-1A-2 ; AND CLIP MUST BE REPLACED  REPLACED ANGLE - CLIP LOCATED BS440 AT LEVEL STR26L AFT POSITION AT FWD CARGO COMPARTMENT IAW. B737-800 SRM 51-10-02-0G-0 ITEM 9 ; SRM 51-40-02-0G-0 SRM 51-20-01-0G-0 AND DWG 143A7505 SHEET:108 REV:-  MEASURE OF CRACK IS 0.467 IN AND NOT FOUND ALLOWABLE DAMAGE IAW 53-00-53-1A-2 ; AND CLIP MUST BE REPLACED.
